# SDR HALA2010061000250

- Difficulty date: June 10, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 70,397 hours, 31,504 cycles
- Engine: Ge CF680A2
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Wire Harness
- Part number: CN1156501
- Condition: Inoperative
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

OPEN - ETOPS SIGNIFICANT SYS - AIR DIVERSION TO SFO DUE TO LT FUEL QTY WENT BLANK (INTERMITTENT).  ACFT IS STILL IN WORK AT MX BASE.  R& R LT MAIN TANK FUEL QTY HARNESS IAW AMM 28-41-09-004-001-001 AND AMM 28-41-09-404-028-001.  CKS OK.
